[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.197.124.106. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
March 1980

Acute Isoniazid Poisoning in Childhood

Author Affiliations

From the Department of Pediatrics, Martin Luther King, Jr, General Hospital, and Charles R. Drew Postgraduate Medical School, Los Angeles.

Am J Dis Child. 1980;134(3):290-292. doi:10.1001/archpedi.1980.02130150044011
Abstract

• Acute isoniazid poisoning is uncommon in children. Only 27 cases, to our knowledge, have been reported in the literature. Often, the first observation is of uncontrollable convulsions. The metabolic alterations are often striking and the treamtent has mainly been supportive, with the judicious use of pyridoxine hydrochloride in those cases in which a history of ingestion of isoniazid is obtained. The response to the administration of pyridoxine has been difficult to evaluate.

(Am J Dis Child 134:290-292, 1980)

×